MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR) - BZD

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR) - BZD
Model Number 460P
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging cancer prostate.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the manufacturer's quality product investigation laboratory for investigation.The manufacture inspected externally observed the sd card cover and water tank were missing.A greyish dust-like contamination was observed in the lcd area of the ui panel.A small scratch was observed on the front of the bottom enclosure.Dust-like contamination was observed on the right-side panel, in the air inlet, on the ui panel, all over the pca, on the interior side of the left panel, on the blower cap, on and in the blower motor, around the walls of the bottom enclosure and on the sound abatement foam.The manufacturer used a fitt (foam integrity test tool) and was not able to confirm the presence of degraded sound abatement foam.Manufacturer observed dust-like contamination on the humidifier flip lid assembly, inside the outlet port, on the left side panel, inside the humidifier bottom enclosure, on the flip lid assembly seal, on the dry box and dry box seals, in the lower base, and on the heater plate.Manufacturer observed a brownish contamination on the flip lid seal.Manufacturer observed a whitish dust-like contamination consistent with mineral deposits in the dry box outlet seal.The manufacturer concludes there was no evidence of sound abatement foam degradation and there is no visible damage or functionality failures of the device.The manufacturer observed dust contamination and water marks in the device and are consistent with being from an external source.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR) - BZD
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22130587
Report Number2518422-2025-046492
Device Sequence Number7445597
Product Code BZD
UDI-Device Identifier00606959030107
UDI-Public(01)00606959030107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number460P
Device Catalogue Number460P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown